# SDR IPXA2025032270655

- Difficulty date: March 15, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 72,204 hours, 24,361 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 161T111074
- Part serial: BFG8449
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - CORROSION - FOUND CORROSION ON INNER SURFACE OF R/H MAIN LANDING GEAR OUTER CYLINDER. (REPAIR).  ACCOMPLISHED JOB I.A.W UPS EO-93133-REQ1 REV1.  REVIEW COMPLETE
